# SDR SWIA202158854

- Difficulty date: April 13, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BRACKET/CLIP CRACKED AT PILOT'S SIDE WINDSHIELD SIDE POST (MARKED)     (C-CHECK - RO 6/19/21) / REMOVED PILOTS SIDE WINDSHIELD SIDE POST CLIP PER REFERENCE CRJ 200 SRM 51-42-21. INSTALLED A NEW PILOTS SIDE WINDSHIELD FITTING.  REF CRJ 200 SRM 51-42-21 AND DRAWING 601R33007 REV-U.  COMPLIED WITH 51-900-1003-SKY.
